| Catalog Number |
382623 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the hub is damaged."it is very difficult and sometimes impossible to attach our iv tubing to this iv catheter.It feels like the catheter thread is rough or not smooth.This has caused us to attempt iv placement more than once on patients." additional information 3/23/2026 i¿m sorry i do not have any of this information (regarding event date), i was relaying information escalated from my team.No adverse event was involved or reported."there was no issue with the iv tubing that they are aware of.The iv tubing was also thrown away.".
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382623 and lot number 5339236.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.